Jump to content
CrazyBoards.org

Antipsychotics and panic attacks


Recommended Posts

So far, both Geodon and Saphris have brought on panic attacks. The experience with Geodon was around March and I just started Saphris on Monday. I stopped the Geodon after one dose but am pushing on with the Saphris. I'm wondering if maybe I'm making myself have panic attacks by being anxious about a new medicine. Anyway, my question is, has anyone else had this problem with antipsychotics and panic attacks and if so, did anything help?

Link to comment
Share on other sites

I have had problems with medicine causing anxiety when I first start them, though not a full panic attack. It went away after about 2 weeks, which sure felt like a long time, but maybe once you acclimate to it that side effect will go too?

Link to comment
Share on other sites

I have never had this problem from an anti-psychotic, only from antidepressants. I'm sorry you're having to deal with this. I think you stick out Saphris and see if the panic attacks go away. Obviously, that's going to be really crappy. :( But, you never know, maybe it's just a start up side effect?

Link to comment
Share on other sites

Thanks everyone. I am going to stick it out and see how it goes. I am also going to call pdoc tmw and see if there is anything I can do to help.

 

Cheese, the Saphris hasn't been sedating for me at all.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...